×

Partially ordered topological spaces. (English) Zbl 0055.16101


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Garrett Birkhoff, Lattice Theory, American Mathematical Society Colloquium Publications, vol. 25, revised edition, American Mathematical Society, New York, N. Y., 1948. · Zbl 0033.10103
[2] Samuel Eilenberg, Ordered topological spaces, Amer. J. Math. 63 (1941), 39 – 45. · Zbl 0024.19203 · doi:10.2307/2371274
[3] Orrin Frink Jr., Topology in lattices, Trans. Amer. Math. Soc. 51 (1942), 569 – 582. · Zbl 0061.39305
[4] A. Haar and D. König, Über einfach geordnete Mengen, J. Reine Angew. Math. vol. 139 (1910) pp. 16-28. · JFM 41.0101.06
[5] J. L. Kelley, Convergence in topology, Duke Math. J. 17 (1950), 277 – 283. · Zbl 0038.27003
[6] Leopoldo Nachbin, Sur les espaces topologiques ordonnés, C. R. Acad. Sci. Paris 226 (1948), 381 – 382 (French). · Zbl 0030.37301
[7] Leopoldo Nachbin, Linear continuous functionals positive on the increasing continuous functions, Summa Brasil. Math. 2 (1951), 135 – 150.
[8] -, Topologia e Ordem, Chicago, 1950.
[9] G. E. Schweigert, Fixed elements and periodic types for homeomorphisms on s.l.c. continua, Amer. J. Math. 66 (1944), 229 – 244. · Zbl 0063.08330 · doi:10.2307/2371984
[10] A. D. Wallace, A fixed-point theorem, Bull. Amer. Math. Soc. 51 (1945), 413 – 416. · Zbl 0060.40104
[11] A. D. Wallace, Monotone transformations, Duke Math. J. 9 (1942), 487 – 506. · Zbl 0060.40103
[12] A. D. Wallace, Endelements and the inversion of continua, Duke Math. J. 16 (1949), 141 – 144. · Zbl 0039.18705
[13] L. E. Ward, Jr., Binary relations in topological spaces, to appear.
[14] Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. · Zbl 0061.39301
[15] Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, vol. 32, American Mathematical Society, New York, N. Y., 1949. · Zbl 0039.39602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.